# SDR DXTA2025022002418

- Difficulty date: February 18, 2025
- Submitted: February 20, 2025
- Operation: Air carrier
- Aircraft: N951QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0384
- Aircraft time: 1,000 hours, 669 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Air Filter
- Part number: 99148361
- Part serial: 1334
- Condition: Odor
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

COCKPIT ODOR: AFTER DEPARTURE WE SMELLED A BURNING SMELL THROUGH THE COCKPIT AIR VENTS  AND THE PASSENGER AIR VENTS. THE SMELL DISSIPATED AFTER 10 MINUTES OF FLIGHT  AND THEN RETURNED ON  THE INITIAL PHASE OF THE APPROACH FOR A FEW MINUTES AND THEN DISSIPATED AGAIN . ON THE GROUND WHEN WE PUT THE APU ON WE GET A FAINT SMELL BUT NOT AS STRONG AND IT GOES AWAY PRETTY QUICK. CORRECTIVE ACTION: REPLACED HEPA FILTER. OPS CHECK GOOD. IAW CE-680A AMM 21-70-10.
